# SDR VNAA2017082499901

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 34,787 hours, 25,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Part number: CC670334671
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM GUSSETS AT BS 280, LBL 11 AND RBL 11 TO BE CRACKED.  REPLACED THE GUSSET.
